# SDR TRBACPCP2010021

- Difficulty date: April 12, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 31,775 hours, 30,610 cycles
- Engine: Pwa PW127
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT WING FUEL DRAIN (INNER) SURROUNDING AREA.  COMPLIED WITH LT WING, LOWER SKIN CORROSION BLEND OUT TEMPORARY REPAIR AT FUEL DRAIN BTW RIBS 4-5 AREA IAW EO NR E2-57MR-377.
